$t^*$-Fuzzy topological concepts
Portugaliae mathematica, Tome 49 (1992) no. 1, pp. 85-108
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
-fuzzy topology, minimal prime -prefilter, - adherence, -limit, -prefilters, maximal -prefilters, -convergence
@article{PORMA_1992__49_1_115780,
author = {Macho Stadler, M. and Prada Vicente, M.A. de},
title = {$t^*${-Fuzzy} topological concepts},
journal = {Portugaliae mathematica},
pages = {85--108},
year = {1992},
volume = {49},
number = {1},
mrnumber = {1165924},
zbl = {0788.54009},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1992__49_1_115780/}
}
Macho Stadler, M.; Prada Vicente, M.A. de. $t^*$-Fuzzy topological concepts. Portugaliae mathematica, Tome 49 (1992) no. 1, pp. 85-108. http://geodesic.mathdoc.fr/item/PORMA_1992__49_1_115780/